MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT MODEL 731; VENTILATOR
Model Number 799-EGL2-00
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including internal inspection, bench handling, calibration testing and functional stress testing without duplicating the report.The smart pneumatic board was replaced as a precaution.The device was recertified and returned to the customer.The patient circuit was not returned as part of this investigation.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown) the device stopped ventilating.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
UNI-VENT MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8836784
Report Number1220908-2019-02090
Device Sequence Number19518513
Product Code CBK
UDI-Device Identifier00847946020675
UDI-Public00847946020675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number799-EGL2-00
Device Catalogue Number799-ELG2-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1